# SDR SWAA051823

- Difficulty date: June 19, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 61,402 hours, 45,204 cycles
- Engine: Ge CFM563B1
- Engine time: 49,146 hours, 45,075 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DECLARED EMERGENCY/DIVERSION.  NR 2 ENGINE FAILED AT 34,000 FT, LOUD BANG TWICE & LOSS OF THRUST.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
